# SDR 95ZZZX3047

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Washer Key
- Part number: 3005305
- Condition: Misinstalled
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FUEL NOZZLE SET FROM STOCK AND ONE KEY WASHER WAS FOUND TO BE IMPROPERLY INSTALLED.  SET RETURNED TO OVERHAUL FACILITY REGIONAL AIRCRAFT SERVICES.
